# SDR MWEA010484

- Difficulty date: March 29, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 9919369501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER ON LOWER RIGHT WING TEE BETWEEN STRINGER 21 AND 20 (3 & 4 FROM FRONT).   REMOVED CORROSION.
